MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION 2 ADVANCE AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION 2 ADVANCE AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number BLX520H15C
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information regarding a ds2 adv auto cpap device.The patient has alleged humidifier does not work.There was no report of patient harm or injury.The device was returned to a third-party service center.The technician found pca was burned during the device evaluation.Although there was no reported patient death or serious injury, this complaint is reportable because the reported issue/event could potentially cause or contribute to a death or serious injury if the malfunction were to recur.The faulty unit will be returned to the product investigation laboratory for further investigation.A follow up report will be submitted when the manufacture's investigation is complete.

Brand Name
DREAMSTATION 2 ADVANCE AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22712674
Report Number2518422-2025-108680
Device Sequence Number15856000
Product Code BZD
UDI-Device Identifier00606959062818
UDI-Public(01)00606959062818
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBLX520H15C
Device Catalogue NumberBLX520H15C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown